# SDR SWAA2020041334568

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS867; LBL12; OTBD SIDE OF FLOORBOARD ATTACH ANGLE; CLIP CRACKED. / REMOVED AND REPLACED AFT CARGO ATTACH CLIP STA 867 LBL 12 OTBD SIDE OF FLOORBOARD ATTACH IAW SRM 51-40-02 AND BOEING DWG 149A8102 REV A. ATAG A34482 PN: 149A8109-114
